×

Found 783 Documents (Results 1–100)

100
MathJax

Percolation on uniform quadrangulations and \(SLE_6\) on \(\sqrt{8/3} \)-Liouville quantum gravity. (English) Zbl 1491.60003

Astérisque 429. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-947-0/pbk). viii, 242 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Finite-size correction to the scaling of free energy in the dimer model on a hexagonal domain. (English. Russian original) Zbl 1454.82007

Theor. Math. Phys. 205, No. 2, 1473-1491 (2020); translation from Teor. Mat. Fiz. 205, No. 2, 262-283 (2020).
MSC:  82B20 82B30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Kreĭn formula and convergence of Hamiltonians with scaled potentials in dimension one. (English) Zbl 1473.81069

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 91-112 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Ultradiscrete limit of the spectral polynomial of the \(q\)-Heun equation. (English) Zbl 1445.39005

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 297-312 (2020).
MSC:  39A13 39A12 33E30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Conformal measure ensembles for percolation and the FK-Ising model. (English) Zbl 1446.82033

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. II. Brownian web and percolation, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 299, 44-89 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Probability theory in statistical physics, percolation, and other random topics: the work of C. Newman. (English) Zbl 1446.82084

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. I. Spin glasses and statistical mechanics, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 298, 1-38 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model. (English. French summary) Zbl 1446.60047

MSC:  60H15 60F05 30H25
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference